# SDR ASOA2012080102017

- Difficulty date: July 26, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT, RBL 9.900 BETWEEN FS 364 TO 399,  SEAT TRACK IS CORRODED.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 51-21-49.  REMOVED SEAT TRACK AND INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-01-11-000-802 & 53-01-11-400-802.
